# SDR HALA2016020800085

- Difficulty date: February 8, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T10602
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND AFT CARGO BIN STA 1153 FLOORBEAM RT CORROSION ABOVE AND BELOW ALL NUT PLATES.  R & R AFT CARGO BAY FLOORBEAM STA 1153 FROM STR 328 TO 36L IAW SRM 51-40-02-0G-0.
